# SDR UALA2013071905088

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 74,430 hours, 27,772 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT PAX DOOR EXTERNAL SLIDE LIGHT INOPERATIVE.  REPLACED LAMP SOCKET IAW MM, OPS CHECKED GOOD.
